# SDR CALA2013123094005

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,243 hours, 22,161 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Excess Play
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP OTBD SUPPORT HAS EXCESSIVE PLAY AT SPHERICAL BEARING ITEM 190 CMM 57-53-21 PG 100004-0.  CONTINUE RT OTBD FLAP REMOVAL IAW AMM 27-54-062-000-001-A FROM PG 5 ITEM E.
